# SDR DALA2025052003883

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0971391) CRACK ON INNER CORNER RADIUS ON INTERNAL SURFACE OF RADIUS AREA OF RH WINDOW FRAME. COMPLIED WITH ER/A 619132-14ADTR REV A SECTION 2. PERFORMED PERMANENT REPAIR LOC ON INNER CORNER RADIUS ON INTERNAL SURFACE OF RADIUS AREA OF RH WINDOW FRAME #1. AS PER ER/A 619132-14ADTR REV A.
